# SDR YENA2019040840182

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 57,550 hours, 20,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018004
- Part serial: 8119
- Condition: Odor
- Part time: 36,360 hours, 12,772 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 6150, GND-FLL. A STRONG OILY SMELL ON DECENT BELOW 10000 FEET IN CABIN AND IN COCKPIT. ( PACKS - BOTH ); AS PER INFO NOTICE 2017-T015D PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS) IAW AMM 21-00-00 OF APU AND BOTH ENGINES. AS PRECAUTIONARY ACTION REMOVED AND REPLACED PACK#1 AND PACK#2 OZONE FILTER IAW AMM 21-51-41. ALSO AS PRECAUTIONARY ACTION REMOVED AND REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41. A/C OK FOR CONTINUED SERVICE AT THIS TIME. MDDR CLEARED, MX-4 UPDATED.
